# SDR ASOA20150302022

- Difficulty date: March 2, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 35,182 hours, 19,767 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR OF VARIOUS INTENSITIES THROUGHOUT THE FLIGHT WITH THE ODOR INCREASING ON FINAL.  THE ACFT LANDED WITHOUT INCIDENT, WHERE MAINTENANCE INSPECTED THE ACFT WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
